MathSciNet Relay Station
MathSciNet bibliographic data
MR2053574 (2005d:58011) 58B20 (46B70 46L99)
Corach, G.; Maestripieri, A.; Stojanoff, D. Orbits of positive operators from a differentiable viewpoint. Positivity 8 (2004), no. 1, 31–48.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement